SciELO - Scientific Electronic Library Online

 
vol.30 issue1On strongly faint e-continuous functionsSkew lattices author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

TUNC, Cemil. On the instability of solutions of an eighth order nonlinear differential equation of retarded type. Proyecciones (Antofagasta) [online]. 2011, vol.30, n.1, pp.43-50. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172011000100004.

In this paper, we give some sufficient conditions on the instability of the zero solution of a kind of eighth order nonlinear differential equations of retarded type by using the Lyapunov direct method. The obtained sufficient conditions improve an existing result in the literature.

Keywords : Instability; the Lyapunov direct method; delay differential equation; eighth order.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License